# SDR DL72K952533

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK- .50 INCH CRACK COVESKIN ATTACH ANGLE BELOW I/B STOP PAD NR 8 SLAT, 1 INCH CRACK COVESKIN ATTACH ANGLE BELOW O/B STOP PAD NR 8 SLAT.  REPAIRED BOTH CRACKS PER MM 57-54-0, PG 807.
